# SDR CA150626005

- Difficulty date: June 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Switch
- Condition: Inoperative
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TESTING THE ELT ON ITS ANNUAL CERTIFICATION IAW CAR 571 APPENDIX G.  FOUND G SWITCH INOPERATIVE.  UNIT REMOVED FROM SERVICE.
